Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Lisinopril/Sinus Congestion
    avatar
    ped1971 posted:
    Hello, I have been on Lisinopril 20 mg for about 10 months now and I think its causing me to have frequent Sinus Congestion monthly. My nose gets stuffy for 3-4 days and then goes away with treatment and neti pot. Has anyone else experienced Sinus problems while using LISINOPRIL?? or do you think I should my my nose checked out by a nose specialist. I asked my regular DR and he said that this not common but anything is possbile. With Lisinopril my BP has been really good like averaging 115/75.
    Reply
     
    avatar
    jcgood9000 responded:
    Well, I am so glad to see that I am not the only one suffering. I have been on Lisinopril 10 mg. for 9 months now and my sinuses are so bad that I am going to stop taking it. It is not a common side effect, but Lisinopril is really effective at keeping my bp at a healthy reading.
     
    avatar
    horvy responded:
    Hello ped 1971 Yes Yes Yes I am on 20 mg of Lisinopril and also have severe sinus congestion. I was on 10 mg for 5 years and noticed sinus problems.b ut they were not as bad as they are now that im taking twice the dozage. Just wondering Do you also feel spaced out ( light headed?) My doctor told me the same Thing. Im starting to wonder about his medical knowledge. What ever happened to doctors that did more than prescribe pills?Thanks Steve in Daytona Beach


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center